Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/78432
標題: 二維多孔體流散係數之研究
A Study on Solute Dispersion in Two Dimensional Porous Media
作者: 曹舜評
Shun-Ping Tsao
萬鑫森
Shing-Sun Wann
關鍵字: solute transport;溶質傳輸;two dimension dispersion;transversal coefficient;porous media;二維流散;橫向流散係數;多孔體
Project: Journal of Soil and Water Conservation, Volume 27, Issue 2, Page(s) 1-18.
水土保持學報, Volume 27, Issue 2, Page(s) 1-18.
URI: http://hdl.handle.net/11455/78432
ISSN: 1009-2242
Appears in Collections:第27卷 第02期
水土保持學系

Files in This Item:
File Description SizeFormat Existing users please Login
27-2-1.pdf1.11 MBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.